# SDR AWXA200700082

- Difficulty date: December 20, 2006
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 64,314 hours, 24,258 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N407637
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - LEFT WING NR 2 SLAT LOWER SURFACE SKIN CRACKED, SS 574.  REPLACED  LEFT WING NR 2 SLAT LOWER SURFACE SKIN, SS 574 IAW B737-300 SRM 51-40-04 AND 51-40-02.
